# SDR ARWA981207

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: K98019
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION WITH ANTI-ICE ON, NR 4 ENGINE HAD A COMPRESSOR STALL.  ALL PARAMETERS FOR REMAINDER OF FLIGHT NORMAL.  REMOVED AND REPLACED NR 4 ENGINE SURGE BLEED VALVE, RT AND LT, IGV ANTI-ICE VALVE, GROUND OPERATION CHECK NORMAL IAW M/M 75-20-3, 75-10-5 AND 71-20-0.
